Research notes | Open Access
Hans Opolka, "Norms in finite galois extensions of the rationals", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 537875, 2 pages, 1990. https://doi.org/10.1155/S0161171290001120
Norms in finite galois extensions of the rationals
We show that under certain conditions a rational number is a norm in a given finite Galois extension of the rationals if and only if this number is a local norm at a certain finite number of places in a certain finite abelian extension of the rationals.
Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.